U.S. doctors online nowAsk doctors free
Pittsburgh, PA
A 47-year-old female asked:

after i had a hysterectomy a couple of months ago, i was suffering from temporary nerve damage. i started feeling better, the i started azulfidine for ulcerative colitis and now the pain from the nerve damage is getting worse. could the azulfidine be

1 doctor answer4 doctors weighed in
Dr. William Boelter
Obstetrics and Gynecology 48 years experience
Possibly: If your symptoms were better and became worse on azulfidine (sulfasalazine) you need to contact and see your doctor!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 4, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.